# SDR DALA2019110106344

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,244 hours, 21,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHT LEFT SIDE L396 AND L645 NOT ILLUMINATING DURING TEST. REPLACED BATTERY PACK ON M738. SYSTEM OPERATION IS NORMAL.
